# SDR SWIA202002248803

- Difficulty date: December 12, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL HAS CORROSION AT ELECTRICAL CONNECTORS AT PASS THRU FOR J1MB AND J2MD ALSO CORROSION AROUND PROX SENSOR PS9MB.   (C-CHECK) RO 2/20/2020   REMOVED PASS THRU J1MB AND J2MD, FOUND TO BE AT 100% MATERIAL LOSS. REPLACED AND REINSTALLED GROUNDS,CONNECTORS J1MB AND J2MB AND THE PROXMITY SENSOR IAW ESPM. OPS CHECK GOOD AT THIS TIM.
